# SDR YENA2022110101064

- Difficulty date: October 29, 2022
- Submitted: November 1, 2022
- Operation: Air carrier
- Aircraft: N354JB
- Make and model: Emb EMB110*
- Aircraft serial: 601
- Aircraft time: 23,987 hours, 16,584 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE: CORROSION ON FLOOR SUPPORT (UPPER SURFACE) BTW FR 12-13 AND Y=350 TO Y=410 RH SIDE; REF TOXM WO 2047 NR 00252.  REMOVED AND REPLACE FLOOR SUPPORT IAW EMB 190 SRM 51-41-01 AND 51-43-01.  BTW FR 12-13 AND Y=350 TO Y=410 RH SIDE.
